# SDR CA110105008

- Difficulty date: December 7, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 20,415 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Phase Relay
- Part number: 60
- Condition: Failed
- Location: Engine Inlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BEFORE TAXIING, THE INLET ANTI ICE WAS TURNED ON, BUT SHOWED THE DEICE LIGHT ON THE 32 ALPHA PANEL AND COULD NOT BE RESET WITH MULTIPLE TRIES AND ENGINE STARTS.
